# SDR CALA2022040600888

- Difficulty date: April 5, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N35260
- Make and model: Boeing 737824
- Aircraft serial: 30855
- Aircraft time: 66,482 hours, 22,724 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A100030
- Condition: Cracked
- Location: Sta75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB, LOWER SKIN PANEL, STAB STA. 75,26-26.5" AFT OF FRONT SPAR , C-SCAN CRACK INDICATION, HFEC VERIFIED ENDS MARK. REF TO PEMCO NR 12185.0466
